# SDR DHL200070704C

- Difficulty date: May 24, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 870 RT TERMINAL FITTING AT SPLICE FWD BETWEEN STR 9 & 10 SHOWS CRACK.  REMOVED FASTENERS FWD OF SPLICE STA 870 RT STR 9 & 10.  REMOVED FWD SPLICE FOR INSP SRM 51-30-2.  FWD SPLICE AT 870 RT FWD SIDE CRACK COMING FROM LOWER HOLE FWD ROW OF SPLICE.  ACCOMP HFEC INSP OF CRACKED AREA & MARKED ENDS OF CRACK PER NDT MAN PART 6, 51-00-00-5.  REMOVED FASTENERS & FWD & AFT STR TIES FOR ACCESS PER S/B727-53-0194.  NO CRACK IND PAST STOP DRILLS.  COLD WORKED FASTENER HOLES PER DWG 65C35277, S/B53-0194.  HFEC INSP FASTENER HOLES AND FOUND NO CRACK IND PAST STOP DRILLS PER NDT MAN PART 6, 51-00-00 FIG 1.  DOUBLER REPAIR PER SRM 51-20-2.  INSTALLED DOUBLER REPAIR AND SPLICE AND TIE.
